# SDR YENA2024021900281

- Difficulty date: February 17, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N3104J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55150
- Aircraft time: 6,152 hours, 2,227 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#551, BOS-MCO. 'DIRTY SOCK SMELL REPORTEDBY THE F1 DESCENDING THRU 14000; TSM INSPECTION ACCOMPLISHED ON LOG PAGE 3867863 ITEM 1 PER TSM BD500-A-J21-22-00-00-AAA-423A-A. NO CONTAMINATION FOUND BY STEP 3.2 AND PER TSM NO FURTHER MXREQUIRED. RAN BOTH ENGINES FOR 30 MINS. NO SMELL/ODOR A/C OK FOR CONTINUED SVC.'
